# SDR SWAA2020021741393

- Difficulty date: February 14, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N8539V
- Make and model: Boeing 737-8H4
- Aircraft serial: 42534
- Aircraft time: 9,464 hours, 4,207 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLIGHT ATTENDANT FLASH LIGHT INOP ( CABIN EMERGENCY FLASHLIGHT HOLDERS/FLASHLIGHTS ). / R&R FWD CABIN F/A I/B FLASHLIGHT BATTERY. OPS CHECK GOOD. NO DEEFECTS NOTED AT THIS TIME  / REF AMM 25-64-00. CL#74312.
